# SDR FDEA202202210343

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN AFT DECK  PLATE UPPER SURFACE STA 1681 LBL 20 TO 55 FLOORBOARD   ATTACHMENT HOLES DAMAGED.  ACCOMPLISHED FEDEX EA# F-5310-T0367139 FUSELAGE - MAINFRAME- FLOOR BEAM AND DECK   PLATE - STA 1681 - LBL 32 - 47, ELONGATED HOLES
